# SDR CHQA20140213054

- Difficulty date: February 13, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 30,670 hours, 27,593 cycles
- Engine: Rroyce AE3007A13
- Engine time: 24,872 hours, 21,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287555501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXIMITY EMERGENCY LIGHT STRIP AT ROW 3 WAS FOUND TO BE INOPERATIVE.  THE LIGHT IS CURRENTLY ON DEFERRAL.  REPLACED THE EMERGENCY LIGHT FLOOR PROXIMITY STRIP AT ROW 3.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
